# SDR QXEA200701278

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 744 hours, 717 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Accumulator
- Condition: Underserviced
- Location: Hyd System
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EUG FLIGHT NR 2280: NR 3 HYD CAUTION LIGHT ILLUMINATES DURING NR 3 HYD SYSTEM CHECK AFTER START.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE SERVICED NR 3 SYSTEM MAIN ACCUMULATOR IAW Q400 AMM TASK 12-30-00.  PERFORMED ENGINE RUN, SYSTEM OPS CHECK GOOD.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
